Avatar universal
coumadin
what does coumadin have to  do with swelling of feet and legs toes and every part of  my lower  from knees   to feet.
Cancel
1 Answers
Page 1 of 1
367994 tn?1304957193
Coumadin is an anti-platelet medication that helps prevent blood clots.  Blood clots in the peripheral extremities would cause edema, and coumadin should prevent any blood clos or at least reduce the formation. The swelling of the feet, etc. indicates there is some blockage of the vessls in question and fluids are leaking into the tissues (edema).

Hope this helps, and thanks for your question.  If you have any further quesions or comments you are welcome to respond.  Take care,

Ken
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland